Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HELP birth control isn't working for me

Anonymous
Posted by Anonymous
  • 19 Replies

I have done the depo shot which made me bleed for a year stright.

I have done the pill which caused me to gain 49lbs in 6 months

I have done merina which fell out

I am now on the nuvaring which is causing ungodly break outs and god aweful cramps a week before af is do and 2 weeks after af...

We have 4 children and plan to have one more but not for a few more years i don't want another right now but i am half tempted to say fuck B.C and go back to condoms which always break on us...

 

Is there any B.C with little side effects?

Posted by Anonymous on Apr. 9, 2013 at 9:36 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Apr. 9, 2013 at 9:37 AM
Your condoms always break ? 0.o ???

Stop using them incorrectly.
Posted on the NEW CafeMom Mobile
Aamy
by Ruby Member on Apr. 9, 2013 at 9:38 AM
Or buy the right size.

Quoting Anonymous:

Your condoms always break ? 0.o ???



Stop using them incorrectly.
Posted on the NEW CafeMom Mobile
owl0210
by Sapphire Member on Apr. 9, 2013 at 9:39 AM
Try a different pill.
Posted on CafeMom Mobile
Anonymous
by Anonymous 3 on Apr. 9, 2013 at 9:41 AM
Nfp. Try that... But opposite so you don't get pregnant
Abby.N.Amys.Mom
by on Apr. 9, 2013 at 9:41 AM

Paraguard. Or Implanon.  Or NFP.  Or try a different brand of pills.  Or use condoms correctly.  Or use the correct size condom.

QuirkyMom26
by on Apr. 9, 2013 at 9:41 AM

You are just having no luck huh?  Holy almost 50 lbs of weight gained on the pill? WoW. Sorry =(  

I have not experimented with different types of BC. I have been on the pill for 8 years and that has worked the best for me. I did not gain weight and I have been pregnancy free that entire time.  

I have used nuva ring for about 2 months. I think I was about 19 or 20 so this was quite awhile ago. I do remember it falling out. I felt it during sex & I had a lot of uncontrollable bleeding for about a week straight.  Horrible contraceptive IMO. 


Anyways, my best advice which isn't much advice at all, talk with your gyno and see what she suggests. I really hope you find something for you that works.

almondpigeon
by Ruby Member on Apr. 9, 2013 at 9:42 AM

i'm the exact same way with hormone bc.  i'm no help, though....i have 5 kids!

Mommynwife26
by Gold Member on Apr. 9, 2013 at 9:42 AM
I have the implanon and don't have much side effects.
Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous 1 - Original Poster on Apr. 9, 2013 at 9:43 AM

It has nothing to do with the right size condom or is he isn't putting it on right. I have a problem staying wet after a period of time which will dry out the condom (yes we even swiched condoms after i go dry) this has been an issue since my 4yr old ds was born.. 

lauren.m
by Ruby Member on Apr. 9, 2013 at 9:43 AM
I have no clue so here is a bump
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)